# SDR R61A2023082000438

- Difficulty date: August 20, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK - CORROSION ON SHEAR CLIP AT FR84 IN AFT CARGO STR.28R.  REMOVED AND REPLACED NEW SHEAR CLIP AT FR84/STGR 28R AS REQUIRED. REF EMB SRM 51-40-08.
